# SDR SWAA2025081592918

- Difficulty date: July 18, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 25 AT BS 500A+11, & BS 500C+5.    PART WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02. AND PART WILL BE REPACED IN CUSTOMER CARD ID: TTG8Q0144PBW.
